# SDR YENA20151225666

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 6390
- Aircraft time: 4,411 hours, 843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT MID GALLEY MARKET PLACE MISSING.  REPLACED EMERGENCY LIGHT STRIPS AT MID GALLEY REF AMM 33-51-21.
